MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. PADLOCK CLIP; HEMOSTATIC CLIP

UNITED STATES ENDOSCOPY GROUP, INC. PADLOCK CLIP; HEMOSTATIC CLIP
Model Number C910001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After the devices failed to deploy the clips inside the patient, the physician was able to successfully deploy the clips into a towel outside the patient.Review of the device history records found no issue during the manufacture of either device; the devices were manufactured to specification.The instructions for use instruct the user to, "deploy padlock clip by rapidly pushing the thumb actuator while holding the handle body." the padlock clip device is compatible with endoscopes with an outer diameter between 9.5mm and 14mm.The endoscope in use during to procedure had a diameter outside this range.In-service training will be provided to the customer.Not returned to manufacturer.
 
Event or Problem Description
The user facility reported during a hemostasis procedure two padlock clips failed to deploy.The patient was subsequently sent to interventional radiology to complete the procedure and was discharged the same day.

Brand Name
PADLOCK CLIP
Common Device Name
HEMOSTATIC CLIP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key7075905
Report Number1528319-2017-00034
Device Sequence Number11080748
Product Code PKL
UDI-Device Identifier00816765013793
UDI-Public(01)00816765013793
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberC910001
Device Catalogue NumberC910001
Device Lot Number2016040770 & 2016083070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2017
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;